The heat equation with a singular potential
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 567-569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a22,
author = {B. A. Khudajgulyev},
title = {The heat equation with a singular potential},
journal = {Differencialʹnye uravneni\^a},
pages = {567--569},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a22/}
}
B. A. Khudajgulyev. The heat equation with a singular potential. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 567-569. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a22/